Generalized Binomial Trees

Cite This

Files in this item

Checksum: MD5:61ebeb0243290a43ac08f8f958088251

JACKWERTH, Jens Carsten, 1997. Generalized Binomial Trees. In: Journal of Derivatives. 5(2), pp. 7-17. Available under: doi: 10.3905/jod.1997.407989

@article{Jackwerth1997Gener-11913, title={Generalized Binomial Trees}, year={1997}, doi={10.3905/jod.1997.407989}, number={2}, volume={5}, journal={Journal of Derivatives}, pages={7--17}, author={Jackwerth, Jens Carsten} }

2011-03-25T09:41:03Z First publ. in: Journal of Derivatives 5 (1997), 2, 7-17 Jackwerth, Jens Carsten Generalized Binomial Trees 2011-03-25T09:41:03Z We consider the problem of consistently pricing new options given the prices of related options on the same stock. The Black-Scholes formula and standard binomial trees can only accommodate one related European option which then effectively specifies the volatility parameter. Implied binomial trees can accommodate only related European options with the same time-to-expiration.<br />The generalized binomial trees introduced here can accommodate any kind of related options (European, American, or exotic) with different times-to-expiration. 1997 terms-of-use application/pdf Jackwerth, Jens Carsten eng

Downloads since Oct 1, 2014 (Information about access statistics)

Generalized_Binomial_Trees.pdf 207

This item appears in the following Collection(s)

terms-of-use Except where otherwise noted, this item's license is described as terms-of-use

Search KOPS


My Account